# SDR 06FDEA03165

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT STA 1070, RBL 10 - RBL 65, DOT NR 47.  REPAIR REQUIRES MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR WAS FOUND NOT TO BE ACCOMPLISHED PER FAA APPROVED   DATA. REMOVED EXISTING REPAIR AND REPAIRED FLOOR BEAM PER E.A. 7-5310-103860.
